# SDR GTIA040451

- Difficulty date: May 11, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Part serial: 21567
- Condition: Inoperative
- Location: Latch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WE GOT AN UNSAFE LIGHT (RED).  WE RECYCLED AND IT WENT OUT. (RT MAIN).  REMOVED AND REPLACED RT UP AND LATCH SENSOR.
